MathSciNet Relay Station
MathSciNet bibliographic data
MR2309173 (2008e:11100) 11M26 (11M06 15A52)
Gonek, S. M.; Hughes, C. P.; Keating, J. P. A hybrid Euler-Hadamard product for the Riemann zeta function. Duke Math. J. 136 (2007), no. 3, 507–549.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement